# SDR ASOA20160824056

- Difficulty date: August 24, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N12563
- Make and model: Emb EMB-145LR
- Aircraft serial: 145612
- Aircraft time: 32,533 hours, 25,724 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334047
- Condition: Cracked
- Location: Frame 77
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE RT AFT SKIN WAS FOUND TO BE CRACKED AROUND A FASTENER AT FRAME 77 STRINGER 7 - 8R.  MAINTENANCE REMOVED THE CRACK AND PERFORMED A BUSHING REPAIR IAW SRM 53-32-01.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
